# SDR DALA2017110708029

- Difficulty date: November 6, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 85,239 hours, 11,649 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 6 LOWER TE IS CRACKED INBD SIDE.  REPAIRED IAW SRM 57-41-01.
